Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Dec 28, 2015, 11:55 PM EST for Miami County, Ohio. It took effect at Dec 29, 2015, 2:30 AM EST. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 11:55 PM EST (04:55 UTC)
- In effect from
- Dec 29, 2015, 2:30 AM EST
- Expired
- Dec 29, 2015, 7:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Miami County, OH
The radar
The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Troy (TRYO1). The gauge peaked at 14.07 ft at Dec 29, 2015, 4:00 AM EST.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03262700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
519
WGUS41 KILN 290455
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 PM EST MON DEC 28 2015
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Great Miami River at Troy
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to noaa weatherAll Hazards
radio.
&&
OHC109-291655-
/O.NEW.KILN.FL.W.0039.151229T0730Z-151230T0000Z/
/TRYO1.1.ER.151229T0730Z.151229T1200Z.151229T1800Z.UU/
1155 PM EST MON DEC 28 2015
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Great Miami River at Troy
* until Tuesday evening.
* At 11 PM the stage was 13.7 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and
continue to rise to near 14.3 feet by Tuesday morning. The river will
fall below flood stage by early Tuesday afternoon.
* At stages near 14 feet, water approaches County Road 25A outside of
Troy and near Tipp City. The City of Troy is protected by flood walls
and levees to 20 feet, with some locations protected to 22 feet.
&&
LAT...LON 4020 8427 4020 8422 3997 8413 3992 8415
3992 8417
$$3 follow-up statements
999
WGUS81 KILN 290646
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
146 AM EST TUE DEC 29 2015
...The Flood Warning continues for the following rivers...
Great Miami River at Troy
Great Miami River below Miamisburg
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
Great Miami River near Middletown
Great Miami River at Miamitown
OHC149-291446-
/O.CON.KILN.FL.W.0036.000000T0000Z-151230T1700Z/
/SIDO1.1.ER.151228T2245Z.151229T1200Z.151230T1100Z.NO/
146 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Sidney
* until Wednesday afternoon.
* At 12 AM the stage was 10.9 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.3 feet early this morning. The
river will fall below flood stage Wednesday morning.
* At stages near 11.0 feet, Custenborder Field has some flooding of
perimeter areas, along with flooding occurring in low spots on Miami
River Road.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
OHC109-291446-
/O.EXT.KILN.FL.W.0039.151229T0751Z-151230T0000Z/
/TRYO1.1.ER.151229T0751Z.151229T1200Z.151229T1800Z.UU/
146 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Troy
* until this evening.
* At 12 AM the stage was 13.8 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* The river will rise to near 14.3 feet this morning.The river will then fall
below flood stage this afternoon.
* At stages near 14.0 feet, Water approaches County Road 25A outside of
Troy and near Tipp City. The City of Troy is protected by flood walls
and levees to 20 feet, with some locations protected to 22 feet.
&&
LAT...LON 4020 8427 4020 8422 3997 8413 3992 8415
3992 8417
$$
OHC017-113-165-291446-
/O.EXT.KILN.FL.W.0038.000000T0000Z-151230T0300Z/
/MBGO1.1.ER.151229T0526Z.151229T1200Z.151229T2100Z.UU/
146 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River below Miamisburg
* until this evening.
* At 12 AM the stage was 17.0 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 17.2 feet this morning. The
river will fall below flood stage late this afternoon.
* At stages near 17.0 feet, Lowland flooding occurs from south of
Miamisburg to Franklin, Carlisle, Trenton and New Miami. Water begins
to spill onto low-lying roadways, mainly along portions of
Dayton-Oxford Road.
&&
LAT...LON 3969 8428 3966 8425 3955 8430 3955 8433
3955 8437 3957 8432
$$
OHC017-291445-
/O.CON.KILN.FL.W.0037.000000T0000Z-151229T2200Z/
/MDTO1.1.ER.151228T2326Z.151229T0430Z.151229T1600Z.UU/
146 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River near Middletown
* until this afternoon.
* At 12 AM the stage was 12.5 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by late this
morning.
* At stages near 12.0 feet, Water approaches structures south of Route
73 between Excello and the Great Miami River. This includes
properties along Oxford Street.
&&
LAT...LON 3955 8433 3941 8445 3942 8452 3945 8451
3956 8439 3955 8437
$$
OHC061-291445-
/O.CON.KILN.FL.W.0034.000000T0000Z-151231T1840Z/
/MIAO1.1.ER.151228T2205Z.151229T1800Z.151231T1240Z.NO/
146 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Miamitown
* until Thursday afternoon.
* At 12 AM the stage was 18.4 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 20.9 feet this afternoon.
The river will fall below flood stage Thursday morning.
* At stages near 21.0 feet, River flooding affects homes and businesses
along the Great Miami River from New Baltimore to Cleves.
&&
LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
3911 8482 3915 8482
$$032
WGUS81 KILN 290952
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 AM EST TUE DEC 29 2015
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
Great Miami River at Troy
Great Miami River below Miamisburg
Great Miami River near Middletown
Great Miami River at Miamitown
OHC149-291752-
/O.CON.KILN.FL.W.0036.000000T0000Z-151230T1700Z/
/SIDO1.1.ER.151228T2245Z.151229T1200Z.151230T1100Z.NO/
452 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Sidney
* until Wednesday afternoon.
* At 3 AM the stage was 11.0 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 11.3 feet this morning. The
river will fall below flood stage tomorrow morning.
* At stages near 11.0 feet, Custenborder Field has some flooding of
perimeter areas, along with flooding occurring in low spots on Miami
River Road.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
OHC109-291752-
/O.CON.KILN.FL.W.0039.000000T0000Z-151230T0000Z/
/TRYO1.1.ER.151229T0857Z.151229T1200Z.151229T1800Z.UU/
452 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Troy
* until this evening.
* At 4 AM the stage was 14.0 feet.
* Flood stage is 14 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early this morning and continue
to rise to near 14.3 feet later this morning.The river will fall below
flood stage this afternoon.
* At stages near 14.0 feet, Water approaches County Road 25A outside of
Troy and near Tipp City. The City of Troy is protected by flood walls
and levees to 20 feet, with some locations protected to 22 feet.
&&
LAT...LON 4020 8427 4020 8422 3997 8413 3992 8415
3992 8417
$$
OHC017-113-165-291752-
/O.CON.KILN.FL.W.0038.000000T0000Z-151230T0300Z/
/MBGO1.1.ER.151229T0526Z.151229T1200Z.151229T2100Z.UU/
452 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River below Miamisburg
* until this evening.
* At 3 AM the stage was 16.8 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage early this morning and continue
to rise to near 17.2 feet this morning.The river will fall below
flood stage late this afternoon.
* At stages near 17.0 feet, Lowland flooding occurs from south of
Miamisburg to Franklin, Carlisle, Trenton and New Miami. Water begins
to spill onto low-lying roadways, mainly along portions of
Dayton-Oxford Road.
&&
LAT...LON 3969 8428 3966 8425 3955 8430 3955 8433
3955 8437 3957 8432
$$
OHC017-291751-
/O.CON.KILN.FL.W.0037.000000T0000Z-151229T2200Z/
/MDTO1.1.ER.151228T2326Z.151229T0545Z.151229T1600Z.UU/
452 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River near Middletown
* until this afternoon.
* At 3 AM the stage was 12.4 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by late this
morning.
* At stages near 12.0 feet, Water approaches structures south of Route
73 between Excello and the Great Miami River. This includes
properties along Oxford Street.
&&
LAT...LON 3955 8433 3941 8445 3942 8452 3945 8451
3956 8439 3955 8437
$$
OHC061-291751-
/O.CON.KILN.FL.W.0034.000000T0000Z-151231T1840Z/
/MIAO1.1.ER.151228T2205Z.151229T1800Z.151231T1240Z.NO/
452 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Miamitown
* until Thursday afternoon.
* At 3 AM the stage was 19.2 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 20.9 feet by this afternoon.
The river will fall below flood stage Thursday morning.
* At stages near 21.0 feet, River flooding affects homes and businesses
along the Great Miami River from New Baltimore to Cleves.
&&
LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
3911 8482 3915 8482
$$616
WGUS81 KILN 291445
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 AM EST TUE DEC 29 2015
...The Flood Warning is cancelled for the following rivers...
Great Miami River at Troy
Great Miami River below Miamisburg
Great Miami River near Middletown
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
Great Miami River at Miamitown
OHC109-291515-
/O.CAN.KILN.FL.W.0039.000000T0000Z-151230T0000Z/
/TRYO1.1.ER.151229T0857Z.000000T0000Z.151229T0921Z.UU/
945 AM EST TUE DEC 29 2015
The Flood Warning is cancelled for
The Great Miami River at Troy
* At 8 AM the stage was 13.8 feet.
* The river fell below flood stage early this morning.
* Flood stage is 14 feet.
* The river will continue to fall to 11.8 feet by Wednesday morning.
&&
LAT...LON 4020 8427 4020 8422 3997 8413 3992 8415
3992 8417
$$
OHC017-113-165-291515-
/O.CAN.KILN.FL.W.0038.000000T0000Z-151230T0300Z/
/MBGO1.1.ER.151229T0526Z.000000T0000Z.151229T0545Z.UU/
945 AM EST TUE DEC 29 2015
The Flood Warning is cancelled for
The Great Miami River below Miamisburg
* At 8 AM the stage was 16.5 feet.
* The river fell below flood stage after midnight Tuesday.
* Flood stage is 17 feet.
* The river will continue to fall to 16 feet by Wednesday morning.
&&
LAT...LON 3969 8428 3966 8425 3955 8430 3955 8433
3955 8437 3957 8432
$$
OHC017-291515-
/O.CAN.KILN.FL.W.0037.000000T0000Z-151229T2200Z/
/MDTO1.1.ER.151228T2326Z.151229T0545Z.151229T1322Z.UU/
945 AM EST TUE DEC 29 2015
The Flood Warning is cancelled for
The Great Miami River near Middletown
* At 8 AM the stage was 11.9 feet.
* The river fell below flood stage Tuesday morning.
* Flood stage is 12 feet.
* The river will continue to fall to 11.6 feet by Wednesday morning.
&&
LAT...LON 3955 8433 3941 8445 3942 8452 3945 8451
3956 8439 3955 8437
$$
OHC149-292245-
/O.EXT.KILN.FL.W.0036.000000T0000Z-151230T0336Z/
/SIDO1.1.ER.151228T2245Z.151229T0830Z.151229T2136Z.NO/
945 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Sidney
* until this evening.
* At 8 AM the stage was 10.8 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue to fall to below flood stage by late this
afternoon.
* At stages near 11 feet, Custenborder Field has some flooding of
perimeter areas, along with flooding on low spots on Miami
River Road.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
OHC061-292245-
/O.EXT.KILN.FL.W.0034.000000T0000Z-151231T1130Z/
/MIAO1.1.ER.151228T2205Z.151229T1800Z.151231T0530Z.NO/
945 AM EST TUE DEC 29 2015
The Flood Warning continues for
The Great Miami River at Miamitown
* until Thursday morning.
* At 8 AM the stage was 19.7 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue rising to near 19.8 feet by Tuesday afternoon.
The river will fall below flood stage early Thursday morning.
* At stages near 20 feet, flooding begins downstream of Miamitown in
Miami and Whitewater Townships.
&&
LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
3911 8482 3915 8482
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Dec 28, 9:51 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Dec 28, 9:51 PM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
951 PM EST MON DEC 28 2015
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHWARD LATE THIS EVENING AND THEN A
COLD FRONT WILL MOVE THROUGH TONIGHT. HIGH PRESSURE WILL BRIEFLY
MOVE INTO THE AREA FOR TUESDAY EVENING HOWEVER ANOTHER AREA OF LOW
PRESSURE WILL MOVE JUST SOUTHEAST OF THE REGION ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LINE OF SHOWERS THAT WAS IN INDIANA HAS CROSSED THE STATE LINE
INTO WEST/SOUTHWEST OHIO AS OF 02Z...AND WAS ALSO AFFECTING
PORTIONS OF NORTHERN KENTUCKY. THIS WILL LIKELY BE THE LAST ROUND
OF SHOWERS ACROSS THE CWA AS THIS LINE TREKS EAST/NORTHEAST
THROUGH THE NIGHT.
BEHIND THE LINE...THE RISK FOR ADDITIONAL HEAVY RAINFALL ENDS.
THEREFORE...COUNTIES WEST OF THE LINE OF SHOWERS HAVE BEEN TRIMMED
FROM THE FLOOD WATCH.
AS THIS LINE MOVES THROUGH...EXPECT A BRIEF PERIOD OF MODERATE TO
HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED MINOR FLOODING.
WINDS MAY BE GUSTY AS WELL...ALTHOUGH SYNOPTIC WINDS (BOTH AHEAD
OF AND BEHIND THE LINE) HAVE ACTUALLY BECOME RATHER GUSTY AS WELL
AND WINDS ASSOCIATED WITH THE LINE MAY NOT BE ALL THAT HIGHER THAN
THE WINDS OUTSIDE OF THE LINE. BOTTOM LINE...EXPECT 30 TO 40 MPH
GUSTS AT TIMES THROUGH THE NIGHT.
TEMPERATURES/DEWPOINTS HAVE ALSO BEEN RISING OVER THE LAST
SEVERAL HOURS...LIKELY MAKING FOR DAILY MAXIMA RIGHT BEFORE
MIDNIGHT. HAVE CAPTURED THIS TREND IN THE GRIDS...AND EXPECTATION
IS THAT BOTH SHOULD FALL AGAIN LATER TONIGHT/EARLY TUESDAY MORNING AS
A FRONT WORKS ITS WAY THROUGH THE CWA.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
GUSTY WINDS WILL GRADUALLY BEGIN TO DECREASE DURING THE DAY ON
TUESDAY AND THEN QUICKLY TUESDAY EVENING.
RAIN SHOWERS WILL BE TAPERING OFF AT THE BEGINNING OF THE SHORT
TERM PERIOD. LINGER A FEW SHOWERS ACROSS NORTHERN PORTIONS OF THE
FA CLOSER TO THE UPPER TROUGH. PRECIPTIATION WILL THEN TAPER OFF
THE REST OF THE WAY BY TUESDAY AFTERNOON.
DRY CONDITIONS WILL BE SHORT LIVED HOWEVER AS AN AREA OF LOW
PRESSURE WILL MOVE JUST SE OF THE FA WEDNESDAY MORNING. IN
ADDITION AN UPPER LEVEL DISTURBANCE WILL PUSH INTO NW PORTIONS OF
THE FA. SOUNDING PROFILES INDICATE THAT MOST OF THE PRECIPITATION
WILL BE IN THE FORM OF RAIN HOWEVER CANNOT RULE OUT SOME SLEET
NORTHWEST OF DAYTON. PRECIPTIATION WILL TAPER OFF BY WEDNESDAY
EVENING AND DRY CONDITIONS WILL BE IN PLACE FOR THE REMAINDER OF
THE SHORT TERM.
ALTHOUGH THERE WILL BE A COLDER PUSH OF AIR INTO THE FA TUESDAY
MORNING TEMPERATURES WILL BEGIN TO REBOUND SOME DURING THE DAY
ESPECIALLY ACROSS THE SOUTH. TEMPERATURES WILL DROP INTO THE 30S
TUESDAY NIGHT WITH HIGHER TEMPERATURES ACROSS SE PORTIONS OF THE
FA WHERE THERE WILL BE MORE CLOUD COVER. IT WILL TAKE LONGER FOR
THE COLDER AIR TO WORK INTO SE PORTIONS OF THE FA ON WEDNESDAY AND
THEREFORE EXPECT THE WARMER TEMPERATURES ON WEDNESDAY TO BE
ACROSS THE SE AS WELL. COLDER AIR WILL CONTINUE TO MOVE INTO THE
REGION WEDNESDAY NIGHT AND WITH MORE BREAKS IN THE CLOUDS EXPECT
TEMPERATURES TO DROP INTO THE 20S TO LOW 30S.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A RIDGE OF SURFACE HIGH PRESSURE WILL EXTEND EAST INTO THE OHIO
VALLEY THROUGH THE REST OF THE WEEK. A COLD FRONT WILL SWING
SOUTHEAST ACROSS THE REGION ON SUNDAY WITH HIGH PRESSURE BUILDING
BACK IN FOR MONDAY. AT THIS POINT THE COLD FRONT LOOKS MOISTURE
STARVED. STILL A SMALL CHANCE THAT IT COULD RESULT IN SOME SNOW
SHOWERS OR FLURRIES. BUT PROBABILITY THIS FAR OUT IN TIME IS QUITE
SMALL. TEMPERATURES WILL BE NEAR NORMAL.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
AT 00Z TUE...IFR-MVFR CONDITIONS WERE OBSERVED AT DAY-CVG-LUK
WITH VFR CONDITIONS FURTHER EAST /EVEN WITH RAIN OCCURRING/.
THERE IS THE POTENTIAL THAT AT LEAST MVFR CIGS DEVELOP FURTHER
EAST AT ILN-CMH-LCK LATER THIS EVENING AS SUGGESTED BY MOST
GUIDANCE AND TAFS TREND IN THAT DIRECTION. BEHIND THE AREA OF
STEADY RAIN THERE ARE SCATTERED SHOWERS THAT EXTEND BACK TO
INDIANA WHICH WILL MOVE EAST AND COULD AFFECT ANY OF THE TERMINALS
THROUGH LATE TONIGHT. ALSO EXPECT WINDS TO INCREASE AFTER MIDNIGHT
TONIGHT AS A BOUNDARY MOVES THROUGH THE AREA WITH A WIND SHIFT TO
THE SOUTHWEST. EXPECT WIND GUSTS OF 20 TO 25 KT...WITH 30 KT NOT
OUT OF THE QUESTION. LOW CIGS LIKELY HANG AROUND FOR MUCH OF THE
DAY TUESDAY...WITH ANY IMPROVEMENT HOLDING OFF TIL EVENING.
OUTLOOK...MVFR CEILINGS ARE POSSIBLE AGAIN LATE TUESDAY NIGHT
THROUGH THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EST TUESDAY FOR OHZ026-034-035-042>046-
051>056-060>063-070>072-077>081.
KY...FLOOD WATCH UNTIL 4 AM EST TUESDAY FOR KYZ090>099.
IN...NONE.
&&
SYNOPSIS...NOVAK
NEAR TERM...BPP
SHORT TERM...NOVAK
LONG TERM...
AVIATION...BPPHazardous weather outlook, Dec 28, 10:00 PM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1000 PM EST MON DEC 28 2015 KYZ090>099-OHZ026-034-035-042>046-051>056-060>063-070>072-077>081- 300300- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS- 1000 PM EST MON DEC 28 2015 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089-100-OHZ064-065-073-074-082-088- 300300- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-LEWIS-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- 1000 PM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 28, 7:54 PM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EST MON DEC 28 2015
INZ073-290115-
RIPLEY IN-
754 PM EST MON DEC 28 2015
...A SHOWER WITH GUSTY WINDS AND HEAVY RAIN WILL AFFECT RIPLEY COUNTY
UNTIL 815 PM EST...
AT 750 PM EST...RADAR INDICATED A SHOWER NEAR OSGOOD...MOVING
NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...VERSAILLES...MILAN...OSGOOD...SUNMAN...HOLTON...
NAPOLEON...PENNTOWN...VERSAILLES LAKE...INTERSTATE 74 AT STATE ROUTE
101...NEW MARION...OTTER VILLAGE AND BALLSTOWN.
THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 150 AND 156.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3919 8544 3931 8520 3930 8508 3911 8510
3894 8544
TIME...MOT...LOC 0050Z 228DEG 49KT 3911 8538
BPPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 7:34 PM EST | River Flood Warning | ILN | Butler, Montgomery, Warren | 35 hr |
| Dec 29, 12:57 AM EST | Areal Flood Warning | ILN | Greene, Warren | 24 hr |
| Dec 29, 5:02 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 16 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.